# SDR DALA2014121506533

- Difficulty date: November 13, 2012
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED ON LT SIDE OF FWD FUSELAGE, FORWARD OF BS 231 BELOW STRINGER 23L.    ACCOMPLISHED HFEC INSPECTION IAW NDT MANUAL 51-00-01, NO CRACKS NOTED.  DENT IS WITHIN SRM ALLOWABLE DAMAGE LIMITS IAW 53-00-01 ALLOWABLE DAMAGE 1.
